Cookies?
Library Header Image
LSE Research Online LSE Library Services

On packing dijoins in digraphs and weighted digraphs

Abdi, Ahmad ORCID: 0000-0002-3008-4167, Cornuejols, Gerard and Zlatin, Michael (2023) On packing dijoins in digraphs and weighted digraphs. SIAM Journal on Discrete Mathematics, 37 (4). 2417 - 2461. ISSN 0895-4801

[img] Text (On packing dijoins in digraphs and weighted digraphs) - Accepted Version
Available under License Creative Commons Attribution.

Download (826kB)

Identification Number: 10.1137/22M1506511
Item Type: Article
Official URL: https://epubs.siam.org/journal/sjdmec
Additional Information: © 2023 The Authors
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Date Deposited: 27 Sep 2023 11:33
Last Modified: 23 Feb 2024 22:15
URI: http://eprints.lse.ac.uk/id/eprint/120286

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics